Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 166, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2025, 3:57 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2025, 3:57 PM MDT (21:57 UTC)
- Expired
- Jul 4, 2025, 4:26 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
861
WUUS55 KPUB 042157
SVRPUB
COC011-061-042245-
/O.NEW.KPUB.SV.W.0166.250704T2157Z-250704T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
357 PM MDT Fri Jul 4 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Kiowa County in southeastern Colorado...
Northern Bent County in southeastern Colorado...
* Until 445 PM MDT.
* At 356 PM MDT, a severe thunderstorm was located 9 miles southeast
of Haswell, or 29 miles northwest of Lamar, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Las Animas, Haswell, McClave, Sweetwater Reservoir, Blue Lake,
Hasty, John Martin Reservoir, Arlington, Neegronda Reservoir, Fort
Lyon, and Caddoa.
Boaters in area lakes across the southeastern plains should seek
safe harbor immediately.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3802 10277 3801 10315 3817 10336 3852 10339
3853 10336 3842 10276
TIME...MOT...LOC 2156Z 312DEG 19KT 3836 10303
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish2 follow-up statements
183
WWUS55 KPUB 042210
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
410 PM MDT Fri Jul 4 2025
COC011-061-042245-
/O.CON.KPUB.SV.W.0166.000000T0000Z-250704T2245Z/
Kiowa CO-Bent CO-
410 PM MDT Fri Jul 4 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHEASTERN BENT COUNTIES...
At 410 PM MDT, a severe thunderstorm was located 10 miles west of
Sweetwater Reservoir, or 24 miles northwest of Lamar, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
McClave, Sweetwater Reservoir, Hasty, John Martin Reservoir,
Neegronda Reservoir, Fort Lyon, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3802 10277 3801 10315 3804 10317 3838 10318
3848 10310 3842 10276
TIME...MOT...LOC 2210Z 312DEG 19KT 3831 10296
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish009
WWUS55 KPUB 042226
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
426 PM MDT Fri Jul 4 2025
COC011-061-042236-
/O.CAN.KPUB.SV.W.0166.000000T0000Z-250704T2245Z/
Kiowa CO-Bent CO-
426 PM MDT Fri Jul 4 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA AND
NORTHEASTERN BENT COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail and
gusty winds to 45 to 66 mph are still possible with this
thunderstorm.
&&
LAT...LON 3802 10277 3801 10315 3804 10317 3838 10318
3848 10310 3842 10276
TIME...MOT...LOC 2223Z 312DEG 19KT 3825 10288
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:32 PM MDT, 1 hour 25 minutes earlier. Its key messages:
- Continued hot across the Plains through the forecast period, with upper 80s to mid to upper 90s across the Plains, and 80s for the San Luis Valley.
- Thunderstorms, some strong to severe, possible across the region Saturday.
- Active weather continues Monday through Thursday, with daily shower and thunderstorms changes.
Area forecast discussion, Jul 4, 2:32 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 232 PM MDT Fri Jul 4 2025 .KEY MESSAGES... - Continued hot across the Plains through the forecast period, with upper 80s to mid to upper 90s across the Plains, and 80s for the San Luis Valley. - Thunderstorms, some strong to severe, possible across the region Saturday. - Active weather continues Monday through Thursday, with daily shower and thunderstorms changes. && .SHORT TERM /THROUGH SATURDAY/... Issued at 204 PM MDT Fri Jul 4 2025 Currently...thunderstorms have been developing across the Pikes Peak Region early this afternoon, and tracking southeast. An outflow boundary is currently track south, and will continue to do so over the next couple of hours. Temperatures are hot across the region, with 80s to mid 90s across the Plains, and upper 70s over the San Luis Valley. Rest of today and tonight...an upper level shortwave trough is currently tracking across northeast Colorado, with energy south into our Plains. This has help to generate the showers and thunderstorms over the Pikes Peak Region. As the upper system shifts eastward this evening, expect thunderstorms to spread south and east, remaining north of a Colorado Springs to Kim line. Moisture has been decreasing along the I-25 corridor, with dewpoints falling into the 40s. Meanwhile, upper 50s to near 60 dewpoints remain near the Kansas border. NAM and GFS SBCAPE values of 700-1000 j/kg exist where the higher dewpoints are, which may help a few thunderstorms become strong, to possibly severe through this evening, mainly near the Kansas border. Nickel size hail and wind gusts to 55 mph are possible, with any storms that do become severe having hail larger than 1 inch in diameter and wind gusts in excess of 60 mph. Outside of the thunderstorm threat area, an outflow boundary will continue to track south across the Plains into this evening. Northeasterly flow behind the boundary could cause wind gusts of 25 to 30 mph for an hour or two as the boundary passes south. This boundary should lose steam has it continues south, with not much wind expected as it approaches the New Mexico border later this evening. Expect convection to shift east of the area by midnight, with dry conditions prevailing into Saturday morning. Overnight lows will remain mild, with 50s to lower 60s across the Plains, and upper 40s across the San Luis Valley. Saturday...the upper trough will continue east across the Central Plains, while upper ridging moves into western Colorado. An embedded upper wave in the northwest flow aloft is forecast to drop across Colorado during the afternoon. Low level flow will shift back southeasterly on the Plains, helping to keep modest moisture across the Plains; dewpoints in the upper 40s to mid 50s. This will lead to CAPE values in the 500-1000 j/kg range by the afternoon, and when combined with the upper energy, will help generate another round of showers and thunderstorms. Expect initial development over the Pikes Peak Region and Raton Mesa by early afternoon, with activity spreading southeast across the Plains by late afternoon. Conditions will once again be favorable for a few strong to possibly severe storms, with gusty outflow winds and nickel size hail both possible. Temperatures will be hot, with upper 80s to upper 90s across the Plains, and mid 80s across the San Luis Valley. Mozley && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Issued at 307 AM MDT Fri Jul 4 2025 Upper wave pushes from the nrn Rockies into the nrn plains Sun, with hints of a weak cold front dropping south across ern CO during the day. Best moisture Sun afternoon/evening will be across the eastern plains, with air mass getting progressively drier farther west toward the Continental Divide. Instability on the plains east of I-25 increases to above 2000 J/KG in the afternoon, while 0-6km shear rises into the 35-45 kt range as mid level swly flow and surface s-se winds both increase. Expect storms to fire over the eastern mountains/I-25 early the afternoon, then strengthen as they move east across the plains late afternoon/evening. SWODY3 has ern CO highlighted for a marginal risk of severe storms, which looks reasonable. Similar set-up for Mon, with again best coverage of storms spreading from the eastern mountains in the afternoon to the southeast plains by evening. Max temps both Sun/Mon will hang out within a few degf of early July averages at most locations. Upper ridge begins to rebuild starting Tue, though enough moisture lingers for isolated to scattered storms again at many locations, with lower wind shear/CAPE values arguing for weaker storms. Generally hotter/drier Wed/Thu with upper ridge over the srn Rockies, then hints of a nrn stream trough/cold front as early as Fri, with an upturn in thunderstorm chances possible. Max temps creep slightly above average Tue-Thu, then potentially begin to fall slightly toward the end of the week. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 204 PM MDT Fri Jul 4 2025 KALS...VFR conditions forecast through the next 24 hours. KCOS...generally VFR conditions through the next 24 hours. Thunderstorms will remain likely through 23z this afternoon, with gusty outflow winds, reduce CIGS and VIS all possible. Another round of showers and thunderstorms is possible Saturday afternoon, mainly after 21z. KPUB...VFR conditions through the next 24 hours. An outflow boundary looks to arrive after 22z, with northeasterly winds gusting 20-25 kts possible. Winds will die off after the boundary moves through. There is a low probability of a thunderstorm on Saturday afternoon. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOZLEY LONG TERM...PETERSEN AVIATION...MOZLEY
Hazardous weather outlook, Jul 4, 11:18 AM MDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1118 AM MDT Fri Jul 4 2025 COZ058>089-093>099-051730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1118 AM MDT Fri Jul 4 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are forecast to develop by early afternoon across the Pikes Peak Region, then track southeast across the Plains, mainly impacting areas north of a Colorado Springs, to Springfield line, clearing into Kansas this evening. Gusty outflow winds near 55 mph, along with nickel sized hail may be possible with stronger storms. There is a low probability (10-20 percent) that one or two of these storms could become severe near the Kansas border this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered afternoon and evening thunderstorms are expected both Sunday and Monday, with activity forming over the mountains in the afternoon, then moving across the plains by the evening hours. All thunderstorms both Sunday and Monday will be capable of producing small hail, gusty winds to 50 mph, frequent cloud to ground lightning and periods of moderate to heavy rainfall, and one or two storms over the eastern plains may become strong to severe, with hail to the size of quarters and winds gusts to 60 mph. Storms will become weaker and more isolated from Tuesday into the end of the week as moisture gradually diminishes across southern Colorado. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 88/10
In the hours before
Special weather statement, Jul 4, 12:16 PM MDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1216 PM MDT Fri Jul 4 2025
COZ084-085-041845-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1216 PM MDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 1245 PM MDT...
At 1216 PM MDT, Doppler radar was tracking a strong thunderstorm near
Air Force Academy, or 9 miles north of Colorado Springs, moving
southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Air Force Academy, Falcon, Cimarron Hills, Peterson
Space Force Base, Gleneagle, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3898 10489 3905 10481 3894 10449 3875 10469
TIME...MOT...LOC 1816Z 311DEG 12KT 3897 10480
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishLocal storm report, Jul 4, 12:24 PM MDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1224 PM MDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM Hail 2 E Air Force Academy 39.00N 104.83W
07/04/2025 M1.00 Inch El Paso CO Trained Spotter
&&Special weather statement, Jul 4, 12:47 PM MDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1247 PM MDT Fri Jul 4 2025
COZ084-085-041915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1247 PM MDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
115 PM MDT...
At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm over
Falcon, or 13 miles east of Colorado Springs, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eastern Colorado Springs, Schriever Space Force Base, Ellicott,
Falcon, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3887 10471 3904 10468 3894 10421 3868 10434
TIME...MOT...LOC 1846Z 291DEG 19KT 3891 10459
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Jul 4, 1:11 PM MDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
111 PM MDT Fri Jul 4 2025
COZ084-085-041945-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
111 PM MDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 145 PM MDT...
At 110 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ellicott, or 21 miles east of Colorado Springs, moving east at 20
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm could continue to intensify and become severe.
Locations impacted include...
Yoder, Truckton, Ellicott, Rush, and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3887 10461 3896 10460 3888 10407 3863 10420
TIME...MOT...LOC 1910Z 292DEG 18KT 3886 10443
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jul 4, 3:18 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
318 PM MDT Fri Jul 4 2025
COZ095-042145-
Western Kiowa County CO-
318 PM MDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KIOWA COUNTY
THROUGH 345 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Arlington, or 31 miles north of La Junta, moving
east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Haswell, Arlington, and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3834 10349 3852 10349 3852 10302 3828 10308
3828 10333
TIME...MOT...LOC 2117Z 287DEG 24KT 3842 10342
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Jul 4, 3:48 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Fri Jul 4 2025
COZ093-097-042230-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
348 PM MDT Fri Jul 4 2025
...Strong thunderstorms in Kiowa county will produce strong gusty
winds in Bent county, including John Martin Reservoir through 5 pm.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Boaters in John Martin Reservoir should be prepared for
very strong winds of 50 mph.
Locations impacted include...
Las Animas, Hasty, John Martin Reservoir, Blue Lake, Fort Lyon, and
Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3809 10351 3825 10345 3824 10305 3798 10283
3787 10336
TIME...MOT...LOC 2145Z 312DEG 20KT 3809 10365
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 12:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 4, 12:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jul 4, 12:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 4, 1:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 4, 3:18 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| Jul 4, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 23 min |
| Jul 4, 3:48 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Jul 4, 4:25 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jul 4, 4:54 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jul 4, 5:30 PM MDT | Special Weather Statement | PUB | Prowers | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.